Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 75, NWS Springfield, MO

May 20, 2013Benton County, St. Clair County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 20, 2013, 6:11 PM CDT for Benton County, St. Clair County, Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2013, 6:11 PM CDT (23:11 UTC)
Expired
May 20, 2013, 6:45 PM CDT
In force
34 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Benton County, MO, St. Clair County, MO

The radar

The Pleasant Hill radar (KEAX), 83 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 12:46 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-445 J/kg
Mixed-layer LCL
1092 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

662 
WUUS53 KSGF 202311
SVRSGF
MOC015-185-202345-
/O.NEW.KSGF.SV.W.0075.130520T2311Z-130520T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
611 PM CDT MON MAY 20 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTHWESTERN BENTON COUNTY IN CENTRAL MISSOURI...
  NORTHERN ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 645 PM CDT

* AT 606 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR APPLETON
  CITY...AND MOVING EAST AT 55 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  APPLETON CITY...ICONIUM...JOHNSON CITY AND LOWRY CITY.

THIS WARNING ALSO INCLUDES TRUMAN LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3807 9350 3803 9406 3809 9407 3821 9406
      3822 9405 3821 9357 3822 9356 3821 9353
      3840 9352 3840 9350
TIME...MOT...LOC 2311Z 253DEG 46KT 3818 9389

HAIL...1.00IN
WIND...60MPH

$$

GRIFFIN
1 follow-up statement
572 
WWUS53 KSGF 202329
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
629 PM CDT MON MAY 20 2013

MOC015-185-202339-
/O.CAN.KSGF.SV.W.0075.000000T0000Z-130520T2345Z/
BENTON MO-ST. CLAIR MO-
629 PM CDT MON MAY 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ST. CLAIR AND EXTREME
WEST CENTRAL BENTON COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3807 9350 3803 9406 3809 9407 3821 9406
      3822 9405 3821 9357 3822 9356 3821 9353
      3840 9352 3840 9350
TIME...MOT...LOC 2329Z 253DEG 46KT 3825 9361

$$

GRIFFIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 3:57 PM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, May 20, 3:57 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
357 PM CDT MON MAY 20 2013

...POTENTIAL FOR SEVERE WEATHER AND HEAVY RAIN THIS AFTERNOON
THROUGH TONIGHT...

.MESOSCALE DISCUSSION...
ISSUED AT 223 PM CDT MON MAY 20 2013

THE INGREDIENTS NECESSARY FOR AN EPISODE OF SEVERE THUNDERSTORMS
ARE COMING TOGETHER OVER EXTREME SOUTHEAST KANSAS AND THE MISSOURI
OZARKS.

DATA UP TO 400MB FROM AN 18Z SPECIAL SOUNDING HAS BEEN
ANALYZED...AND CONFIRMS THAT THE OZARKS AIRMASS IS QUITE MOIST AND
UNSTABLE.

ZERO CAPE BELOW 3 KM WAS MEASURED ON THE SPECIAL SOUNDING...BUT
THIS COULD CHANGE WITH TIME...AS PARTIAL CLEARING OCCURS FROM
SOUTHWEST TO NORTHEAST. THIS PARTIAL CLEARING CAN BE SEEN OVER
NORTHEAST OKLAHOMA ON VISIBLE SATELLITE. OBSERVATIONS AROUND
TULSA SHOWED TEMPERATURES SPIKING INTO THE LOWER 80S ONCE THIS
CLEARING TOOK PLACE. GOOD LOW LEVEL CAPE WOULD EVOLVE IF
TEMPERATURES IN SOUTHERN MISSOURI CAN WARM INTO THE LOWER 80S.

BOTH DEEP LAYER SHEAR IS SUFFICIENT FOR ORGANIZED
THUNDERSTORMS...WHILE LOW LEVEL SHEAR IS STRONG ENOUGH FOR
TORNADOES. HOWEVER...THE 18Z SOUNDING SHOWED A CRITICAL ANGLE OF
AROUND 75 TO 80 DEGREES. IF SURFACE WINDS CAN BACK MORE TO THE
SOUTH SOUTHEAST...THIS WOULD CREATE A BETTER ENVIRONMENT FOR
STREAM WISE VORTICITY INTO FUTURE UPDRAFTS...INCREASING THE RISK FOR
TORNADOES.

WITH DECENT NORMALIZED CAPE WITHIN THE HAIL GROWTH ZONE...HAIL TO
THE SIZE OF GOLF BALLS WILL BE POSSIBLE WITH ANY ROTATING UPDRAFT.
ANY ORGANIZED LINE SEGMENTS COULD PRODUCE DAMAGING WIND GUSTS UP
TO 70 MPH.

ITS GOING TO BE A BUSY AFTERNOON / EVENING.

&&

.SHORT TERM...(THIS AFTERNOON THROUGH TUESDAY NIGHT)
ISSUED AT 310 PM CDT MON MAY 20 2013

THE ACTIVE WEATHER PATTERN WILL CONTINUE THIS AFTERNOON INTO
TUESDAY AS A STRONG STORM SYSTEM INTERACTS WITH A VERY MOIST AND
UNSTABLE AIRMASS. A COLD FRONT EXTENDS ACROSS EASTERN KANSAS INTO
CENTRAL MISSOURI THIS AFTERNOON. STORMS ARE DEVELOPING ALONG THE
FRONT FROM WEST CENTRAL MISSOURI DOWN TO CENTRAL MISSOURI THIS
AFTERNOON. INSTABILITY AND DEEP LAYER SHEAR ARE RESULTING IN THESE
STORMS BEING SUPERCELLAUR IN NATURE.

CLOUD COVER HAS REMAINED OVER THE AREA ALL AFTERNOON AND
TEMPERATURES HAVE REMAINED IN THE 70S. THE CLEARING LINE IS
SURGING ACROSS NORTHEASTERN OKLAHOMA AND TEMPERATURES ARE QUICKLY
JUMPING INTO THE 80S ONCE BEHIND THE CLEARING LINE. THE CLEARING LINE
WILL SURGE INTO EXTREME SOUTHEASTERN KANSAS AND SOUTHWESTERN
MISSOURI IN THE NEXT COUPLE HOURS AND WILL SEE TEMPERATURES
QUICKLY WARM INTO THE 80S. EXPECT THE STORMS ACROSS OKLAHOMA TO
TRACK NORTHEAST. HAIL TO THE SIZE OF HEN EGGS AND TORNADOES WILL
BE POSSIBLE WITH ANY SUPERCELLS AND THERE IS THE POTENTIAL FOR A
STRONG TORNADO AGAIN IF THE CLOUDS CAN CLEAR AND TEMPERATURES WARM
INTO THE 80 LATE THIS AFTERNOON INTO EARLY THIS
EVENING. THIS POTENTIAL SEEMS TO GENERALLY BE ALONG AND SOUTH OF
INTERSTATE 44 AND WEST OF HIGHWAY 65.

A LINE OF STORMS SHOULD DEVELOP AND SWEEP ACROSS THE REGION THIS
EVENING INTO THE OVERNIGHT HOURS. WINDS TO 70 MPH WILL BE
POSSIBLE. GIVEN THE LOW LEVEL SHEAR IN PLACE THERE WILL ALSO BE
THE POTENTIAL FOR MESOVORTICES TORNADOES WITHIN ANY BOW SECTIONS
IN ANY LINE OF STORMS THAT DEVELOP.

MODELS SHOW A BOUNDARY SETTING UP OVER SOUTHERN MISSOURI TONIGHT...AND
WITH THE LOW LEVEL JET TONIGHT COULD SEE ROUND OF STORMS TRACK
OVER THE SAME LOCATIONS INTO THE OVERNIGHT HOURS WITH VERY HEAVY RAIN
AND FLASH FLOODING POSSIBLE.

STORMS MAY LINGER INTO TUESDAY MORNING. ADDITIONAL STORMS MAY
DEVELOP ACROSS THE EASTERN OZARKS TUESDAY AFTERNOON AND EVENING AS
THE COLD FRONT MOVES THROUGH THE AREA. THE AREA WILL BE WORKED
OVER FROM TODAY AND TONIGHTS STORMS AND SHEAR WILL NOT BE AS
STRONG. DEPENDING ON HOW MUCH INSTABILITY THAT CAN DEVELOP THERE
COULD BE A SEVERE HAIL RISK THIS TUESDAY AFTERNOON.

.LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 310 PM CDT MON
MAY 20 2013

THE UPPER LEVEL LOW THAT HAS BROUGHT THE ACTIVE WEATHER TO THE
REGION THROUGH TUESDAY WILL FINALLY KICK OFF TO THE EAST ON
WEDNESDAY AND UPPER LEVEL RIDGING WILL BUILD OVER THE CENTRAL US
THROUGH THE WEEKEND. THIS WILL BRING MORE SEASONABLE TEMPERATURES
TO THE REGION THROUGH THE LONG TERM PERIOD. A FEW WEAK DISTURBANCE
MAY RIDE THROUGH THE RIDGE AND BRING SCATTERED SHOWERS AND
THUNDERSTORMS TO THE REGION THIS WEEKEND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1255 PM CDT MON MAY 20 2013

A MVFR CLOUD DECK IS CURRENTLY OVER THE AREA EARLY THIS AFTERNOON.
THE CLOUDS SHOULD COVER AND EXPECT VFR CEILINGS TO DEVELOP LATER
THIS AFTERNOON INTO THE OVERNIGHT HOURS. A FEW SHOWER OR STORMS
MAY DEVELOP EARLY THIS AFTERNOON BUT THE BETTER POTENTIAL IS LATE
THIS AFTERNOON INTO THIS EVENING. THERE COULD BE MULTIPLE ROUNDS
INTO OF STORMS PERSISTING INTO THE OVERNIGHT HOURS. IFR
VISIBILITIES WILL BE POSSIBLE WITHIN ANY THUNDERSTORMS. THESE
STORMS WILL ALSO HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE
WITH HEAVY RAINFALL OVERNIGHT.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 8 PM CDT THIS EVENING THROUGH TUESDAY
     MORNING FOR MOZ055>058-066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH FROM 8 PM CDT THIS EVENING THROUGH TUESDAY
     MORNING FOR KSZ073-097-101.

&&

MESOSCALE...CRAMER
SHORT TERM...WISE
LONG TERM...WISE
AVIATION...WISE
Hazardous weather outlook, May 20, 4:15 PM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
415 PM CDT MON MAY 20 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-212115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
415 PM CDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  SIGNIFICANT HAIL RISK.
  SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  STRONG TO SEVERE THUNDERSTORMS ARE DEVELOPING ACROSS EASTERN
  KANSAS INTO EASTERN OKLAHOMA THIS AFTERNOON. THESE STORMS WILL
  CONTINUE TO TRACK TO THE EAST NORTHEAST LATE THIS AFTERNOON INTO
  THIS EVENING. THESE STORMS WILL BE SUPERCELLS WITH THE POTENTIAL
  FOR LARGE HAIL TO THE SIZE OF HEN EGGS.

  CLOUDS HAVE REMAINED OVER THE AREA FOR MOST OF THE
  AFTERNOON...BUT ARE CLEARING FROM WEST TO EAST. AREAS THAT CAN
  CLEAR LATE THIS AFTERNOON GENERALLY ALONG AND SOUTH OF
  INTERSTATE 44 AND WEST OF HIGHWAY 65 WILL HAVE THE BEST TORNADO
  RISK LATE THIS AFTERNOON INTO THIS EVENING...THERE IS THE
  POTENTIAL FOR A STRONG TORNADO AGAIN IF THE CLOUDS CLEAR AND
  TEMPERATURES WARM INTO THE 80S.

  A LINE OF STORMS ARE THEN EXPECTED TO DEVELOP ACROSS KANSAS AND
  OKLAHOMA AND SWEEP ACROSS THE REGION THIS EVENING INTO THE
  OVERNIGHT HOURS. DAMAGING WINDS IN EXCESS OF 70 MPH WOULD BE
  POSSIBLE WITH ANY BOWING SEGMENTS. THERE WILL ALSO BE A RISK FOR
  TORNADOES WITHIN THE LINE ACROSS THE ENTIRE AREA DUE TO STRONG
  LOW LEVEL SHEAR.

  IN ADDITION...MULTIPLE ROUNDS OF THUNDERSTORMS MAY RESULT IN
  HEAVY RAINFALL AND FLOODING TONIGHT. RAINFALL AMOUNT FROM ONE TO
  TWO INCHES WILL AGAIN BE POSSIBLE ACROSS ALL OF THE OUTLOOK
  AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  THE RISK OF ISOLATED SEVERE WEATHER AND FLOODING WILL LINGER
  INTO TUESDAY FOR MOST OF THE MISSOURI OZARKS. THE PRIMARY
  CONCERNS FOR TUESDAY WOULD BE LARGE HAIL...DAMAGING WINDS AND
  HEAVY RAINFALL .

  A FEW THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND FRIDAY INTO
  THE WEEKEND BUT SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON INTO THIS
  EVENING FOR AREAS WEST OF HIGHWAY 65 AND FOR ALL OF THE OUTLOOK
  AREA LATER THIS EVENING INTO THE OVERNIGHT HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Local storm report, May 20, 4:29 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
429 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             ELDRIDGE                37.83N 92.75W
05/20/2013  E1.00 INCH       LACLEDE            MO   EMERGENCY MNGR

&&

MGRIFFIN
Local storm report, May 20, 5:09 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
509 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             IBERIA                  38.09N 92.29W
05/20/2013  M1.50 INCH       MILLER             MO   PUBLIC

&&

GAGAN
Local storm report, May 20, 5:29 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
529 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             3 E MCCUNE              37.35N 94.96W
05/20/2013  E0.88 INCH       CRAWFORD           KS   EMERGENCY MNGR

&&

GAGAN
Local storm report, May 20, 5:40 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
540 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     HAIL             2 N VIENNA              38.22N 91.95W
05/20/2013  E1.50 INCH       MARIES             MO   PUBLIC

&&

JCOLUCCI
Local storm report, May 20, 5:54 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             BELLE                   38.29N 91.72W
05/20/2013  E1.75 INCH       MARIES             MO   LAW ENFORCEMENT

            RELAYED BY COUNTY EMERGENCY MANAGEMENT.

&&

JCOLUCCI
Local storm report, May 20, 5:55 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
555 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     TSTM WND GST     PITTSBURG               37.41N 94.70W
05/20/2013  E75 MPH          CRAWFORD           KS   STORM CHASER

            TREES DOWN.

&&

DGAEDE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:09 PM CDTSevere Thunderstorm WarningSGFNewton36 min
May 19, 9:41 PM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 19 more12 hr
May 19, 10:00 PM CDTSevere Thunderstorm WarningSGFVernon60 min
May 19, 10:41 PM CDTSevere Thunderstorm WarningSGFSt. Clair34 min
May 19, 11:33 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Vernon57 min
May 20, 12:04 AM CDTFlash Flood WarningSGFVernon9 hr
May 20, 12:08 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, St. Clair67 min
May 20, 12:13 AM CDTTornado WarningSGFBarton, Dade47 min
May 20, 12:38 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, Polk52 min
May 20, 12:42 AM CDTTornado WarningSGFPolk33 min
May 20, 1:17 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas43 min
May 20, 4:44 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more23 hr
May 20, 4:46 AM CDTAreal Flood AdvisorySGFBarton, Dade, Jasper6 hr
May 20, 5:27 AM CDTRiver Flood WarningSGFVernon3 days
May 20, 8:49 AM CDTRiver Flood WarningSGFVernon4 days
May 20, 8:58 AM CDTAreal Flood WarningSGFVernon6 hr
May 20, 1:51 PM CDTSpecial Weather StatementSGFLawrence24 min
May 20, 2:35 PM CDTSpecial Weather StatementSGFGreene25 min
May 20, 3:09 PM CDTSpecial Weather StatementSGFPolk36 min
May 20, 3:11 PM CDTSpecial Weather StatementSGFCedar34 min
May 20, 3:16 PM CDTSevere Thunderstorm WarningSGFBenton, Cedar, Hickory, Polk, St. Clair44 min
May 20, 3:23 PM CDTSevere Thunderstorm WarningSGFDallas, Hickory, Polk52 min
May 20, 4:08 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede52 min
May 20, 4:47 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Pulaski28 min
May 20, 5:09 PM CDTSevere Thunderstorm WarningSGFMaries, Miller36 min
May 20, 5:40 PM CDTSevere Thunderstorm WarningSGFMaries20 min
May 20, 5:42 PM CDTTornado WarningSGFBarton33 min
May 20, 6:14 PM CDTTornado WarningSGFBarton, Cedar, Dade, Vernon46 min
May 20, 6:26 PM CDTSpecial Weather StatementSGFLawrence49 min
May 20, 6:26 PM CDTSevere Thunderstorm WarningSGFJasper, Newton64 min
May 20, 6:33 PM CDTTornado WarningSGFJasper, Newton42 min
May 20, 6:43 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Lawrence62 min
May 20, 6:47 PM CDTSevere Thunderstorm WarningSGFBenton, Cedar, Dade, Dallas, Hickory, Polk and 1 more43 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.